Alert archive / Pennsylvania / Tornado Warnings in 2017

Tornado Warning 12, NWS Pittsburgh, PA

August 22, 2017Greene County, Pennsylvania; Monongalia County, West Virginia

NWS Pittsburgh, PA issued this tornado warning at Aug 22, 2017, 4:16 PM EDT for Greene County, Pennsylvania; Monongalia County, West Virginia. It was in force for 29 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2017, 4:16 PM EDT (20:16 UTC)
Expired
Aug 22, 2017, 4:45 PM EDT
In force
29 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Greene County, PA, Monongalia County, WV

The radar

The Pittsburgh radar (KPBZ), 91 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 4:23 PM EDTTSTM WND DMG10 Ssw Waynesburg, PAA TREE DOWN ON BULL DOG RUN ROAD
Aug 22, 4:23 PM EDTTORNADO1 E Pine Bank, PAEF1 TORNADO CONFIRMED. SEE PUBLIC INFORMATION STATEMENT FOR MORE DETAILS
Aug 22, 4:35 PM EDTTSTM WND DMG7 Nnw Cassville, PAA TREE DOWN ON BIG SHANNON RUN ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 22, 12:39 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 8.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2017-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 434 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2017-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
434 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

745 
WFUS51 KPBZ 222016
TORPBZ
PAC059-WVC061-222045-
/O.NEW.KPBZ.TO.W.0012.170822T2016Z-170822T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pittsburgh PA
416 PM EDT TUE AUG 22 2017

The National Weather Service in Pittsburgh has issued a

* Tornado Warning for...
  Southeastern Greene County in southwestern Pennsylvania...
  Northwestern Monongalia County in northern West Virginia...

* Until 445 PM EDT..

* At 416 PM EDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles east of Hundred, or 12 miles north of
  Mannington, moving east at 40 mph.

  HAZARD...Tornado and half dollar size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This dangerous storm will be near...
  Cassville around 435 PM EDT. 

Other locations impacted by this tornadic thunderstorm include
Blacksville, Mount Morris, Wana, Brave, Pentress, Core and Osage.

This includes the following highways...
  Interstate 79 in Pennsylvania between mile markers 0 and 4.
 
  Interstate 79 in West Virginia between mile markers 156 and 160.
 
Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3969 8040 3977 8042 3978 8000 3966 8000
TIME...MOT...LOC 2016Z 270DEG 36KT 3971 8033 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

Bookbinder
1 follow-up statement
716 
WWUS51 KPBZ 222030
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
430 PM EDT TUE AUG 22 2017

PAC059-WVC061-222045-
/O.CON.KPBZ.TO.W.0012.000000T0000Z-170822T2045Z/
Greene PA-Monongalia WV-
430 PM EDT TUE AUG 22 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR
SOUTHEASTERN GREENE AND NORTH CENTRAL MONONGALIA COUNTIES...
    
At 430 PM EDT, a severe thunderstorm capable of producing a tornado 
was located near Blacksville, right along the Pennsylvania and West 
Virginia border, or 10 miles west of Star City, moving east at 40 
mph. This storm will remain north of Morgantown. 

HAZARD...Tornado and half dollar-size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This dangerous storm will be near...
  Cassville around 435 PM EDT. 

Other locations impacted by this tornadic thunderstorm include
Blacksville, Mount Morris, Pentress, Core, Brave and Osage.

This includes the following highways...
  Interstate 79 in Pennsylvania between mile markers 0 and 4.
  Interstate 79 in West Virginia between mile markers 156 and 160.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3968 8027 3977 8026 3978 8000 3966 8000
TIME...MOT...LOC 2030Z 268DEG 36KT 3971 8016 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

Bookbinder

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Aug 22, 2:53 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Aug 22, 2:53 PM EDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
253 PM EDT Tue Aug 22 2017

.SYNOPSIS...
Quieter weather Wednesday before showers return Thursday.
Cooler and less humid are the themes through the weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Showers and storms producing damaging winds will move through
the region this afternoon and early evening. Still expect
another line of showers albeit not severe associated with the
front.

We are monitoring the potential for a high water threat
given rainfall amounts have ranged between convective and
tropical ZR. In wake of the front there could be fog developed,
but with a decent wind flow most of the fog won't be
widespread. It should be confined to the deeper gorges.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
Northwest flow aloft allows ripples of energy to round the base
of the H5 trough axis positioned over the eastern United States.
Plenty of low level moisture in place through Thursday evening
to warrant the mention of scattered showers especially for our
northern counties closer to Lake Erie. The strongest wave
crosses Thursday afternoon, which should bring showers given
cooling aloft to the Mason / Dixon line. Future shifts may have
to extend the mention of showers to northern West Virginia and
western Maryland. Do not expect to see much sunshine Thursday as
any heating will fill the sky with a stratocu field.

Daytime showers will wane with sunset while anticyclonic
vorticity advection. This will start the run of a dry weather
the balance of the short term.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Highlights:
- Pleasant weather projected
- Dry most of the extended
- Below normal temps

The departing mid level trough and associated low pressure system
owes to several nice weather days late this week through the
weekend.  Surface high pressure builds south from the Great Lakes
and with northerly flow on the front end expect below normal
temperatures to continue into the middle of next week.  Toward the
end of the forecast /next tuesday/, moisture from the Gulf
resulting from Harvey may provide a canopy of high clouds, but
still plenty of time to resolve that over the coming days.

&&

.AVIATION /17Z TUESDAY THROUGH SATURDAY/...
Brief IFR/MVFR weather could impact terminals through 1Z as
showers and thunderstorms pass. Once the cold front rolls
through this evening VFR weather will return. There is a low
probability of fog development during the predawn hours.

.Outlook...
No widespread IFR weather is forecast.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...None.
PA...None.
WV...None.

&&
Hazardous weather outlook, Aug 22, 3:05 AM EDT, 13 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
305 AM EDT Tue Aug 22 2017

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007-013-014-020>023-029-
031-073>076-WVZ001>004-012-021-509>514-230715-
Garrett-Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Lawrence-Butler-
Beaver-Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-
Westmoreland Ridges-Fayette-Fayette Ridges-Hancock-Brooke-Ohio-
Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
305 AM EDT Tue Aug 22 2017

This Hazardous Weather Outlook is for western Maryland, east
central Ohio, northwest Pennsylvania, southwest Pennsylvania, west
central Pennsylvania, western Pennsylvania, northern West Virginia
and northern panhandle of West Virginia.

.DAY ONE...Today and Tonight.

Scattered severe thunderstorms are possible this afternoon and
evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ008-009-015-016-230715-
Venango-Forest-Clarion-Jefferson-
305 AM EDT Tue Aug 22 2017

This Hazardous Weather Outlook is for northwest Pennsylvania and
west central Pennsylvania.

.DAY ONE...Today and Tonight.

Numerous severe thunderstorms are possible this afternoon and early
evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

07

In the hours before

Local storm report, Aug 22, 3:38 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
338 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     TSTM WND DMG     5 W MARIENVILLE         41.45N  79.17W
08/22/2017                   FOREST             PA   TRAINED SPOTTER

            MULTIPLE TREES DOWN ON GUITONVILLE ROAD AND MULTIPLE
            TREE LIMBS DOWN ON BLOOD ROAD

0238 PM     TSTM WND DMG     5 ESE MURRYSVILLE       40.41N  79.56W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREE DOWN ON EAST PITTSBURGH STREET

0238 PM     TSTM WND DMG     5 ESE MURRYSVILLE       40.41N  79.57W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREE DOWN ON ROUTE 66

&&

EVENT NUMBER PBZ1702076
EVENT NUMBER PBZ1702077
EVENT NUMBER PBZ1702078
Local storm report, Aug 22, 3:39 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
339 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     TSTM WND DMG     MURRYSVILLE             40.44N  79.66W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREES DOWN ON SCHOOL ROAD

&&

EVENT NUMBER PBZ1702080

98
Local storm report, Aug 22, 3:40 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
340 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     TSTM WND DMG     AUGUSTA                 40.69N  81.02W
08/22/2017                   CARROLL            OH   LAW ENFORCEMENT

            SEVERAL TREES DOWN

0115 PM     TSTM WND DMG     2 NNW NORRISTOWN        40.69N  80.97W
08/22/2017                   CARROLL            OH   LAW ENFORCEMENT

0118 PM     TSTM WND DMG     DARLINGTON              40.81N  80.42W
08/22/2017                   BEAVER             PA   911 CALL CENTER

            TREES DOWN

0128 PM     TSTM WND DMG     2 SE NEW BEAVER         40.86N  80.33W
08/22/2017                   LAWRENCE           PA   911 CALL CENTER

            SEVERAL TREES DOWN ON POSSUM HOLLOW ROAD

0128 PM     TSTM WND DMG     KOPPEL                  40.83N  80.32W
08/22/2017                   BEAVER             PA   911 CALL CENTER

            TREES DOWN

0129 PM     TSTM WND DMG     1 ENE WAMPUM            40.89N  80.33W
08/22/2017                   LAWRENCE           PA   911 CALL CENTER

            SEVERAL TREES DOWN

0131 PM     TSTM WND DMG     2 NNE ELLWOOD CITY      40.89N  80.27W
08/22/2017                   LAWRENCE           PA   911 CALL CENTER

            TREE DOWN ON OLD PITTSBURGH ROAD AND HOLLOW ROAD

0132 PM     TSTM WND DMG     4 NE WAMPUM             40.92N  80.28W
08/22/2017                   LAWRENCE           PA   911 CALL CENTER

            TREES AND POWER LINES DOWN ON HARMONY BAPTIST ROAD AND
            WILEY DRIVE

0132 PM     TSTM WND DMG     ELLPORT                 40.86N  80.26W
08/22/2017                   LAWRENCE           PA   911 CALL CENTER

            TREES DOWN

0135 PM     TSTM WND DMG     MCDONALD                40.37N  80.23W
08/22/2017                   WASHINGTON         PA   911 CALL CENTER

            NUMEROUS TREES DOWN

0135 PM     DOWNBURST        MCDONALD                40.37N  80.23W
08/22/2017  U0 MPH           WASHINGTON         PA   911 CALL CENTER

            WIDESPREAD TREE DAMAGE. ON RISING ROAD AND LAUREL HILL
            ROAD.

0137 PM     TSTM WND DMG     3 NNW FRYBURG           41.39N  79.47W
08/22/2017                   FOREST             PA   911 CALL CENTER

            TREES DOWN

0137 PM     TSTM WND DMG     6 W BRIDGEVILLE         40.37N  80.21W
08/22/2017                   ALLEGHENY          PA   911 CALL CENTER

            TREE DOWN ON ROBINSON RUN ROAD AT CEMETERY ROAD IN
            SOUTH FAYETTE

0142 PM     TSTM WND DMG     3 NW CALLENSBURG        41.16N  79.59W
08/22/2017                   CLARION            PA   911 CALL CENTER

            TREES DOWN

0142 PM     TSTM WND DMG     PORTERSVILLE            40.93N  80.14W
08/22/2017                   BUTLER             PA   911 CALL CENTER

            TREES DOWN

0143 PM     TSTM WND DMG     CECIL-BISHOP            40.32N  80.19W
08/22/2017                   WASHINGTON         PA   911 CALL CENTER

            SEVERAL TREES DOWN

0145 PM     TSTM WND DMG     1 S PORTERSVILLE        40.91N  80.14W
08/22/2017                   BUTLER             PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN. TREE FELL ON ONE VEHICLE. ONE
            PERSON INJURED AND ON WAY TO HOSPITAL.

0151 PM     TSTM WND DMG     CONNOQUENESSING         40.82N  80.01W
08/22/2017                   BUTLER             PA   911 CALL CENTER

            TREES DOWN

0158 PM     TSTM WND DMG     5 W MARIENVILLE         41.45N  79.17W
08/22/2017                   FOREST             PA   TRAINED SPOTTER

            MULTIPLE TREES DOWN ON GUITONVILLE ROAD AND MULTIPLE
            TREE LIMBS DOWN ON BLOOD ROAD

0200 PM     TSTM WND DMG     2 SW CASTLE SHANNON     40.35N  80.04W
08/22/2017                   ALLEGHENY          PA   911 CALL CENTER

            TREES DOWN ON GREENRIDGE ROAD

0211 PM     TSTM WND DMG     4 NW HARMONY            40.85N  80.17W
08/22/2017                   BEAVER             PA   PUBLIC

            TREES DOWN

0214 PM     TSTM WND DMG     1 S PENN HILLS          40.46N  79.82W
08/22/2017                   ALLEGHENY          PA   911 CALL CENTER

            TREE DOWN ON LIME HOLLOW ROAD AT FRANKSTOWN ROAD

0220 PM     TSTM WND DMG     TRAFFORD                40.38N  79.76W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREES AND WIRES DOWN ON 7TH STREET

0220 PM     TSTM WND DMG     MONROEVILLE             40.43N  79.76W
08/22/2017                   ALLEGHENY          PA   SOCIAL MEDIA

            TREES DOWN

0223 PM     TSTM WND DMG     TRAFFORD                40.38N  79.76W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREES DOWN ON MURRYSVILLE ROAD

0224 PM     TSTM WND DMG     2 E TRAFFORD            40.39N  79.72W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREES AND WIRES DOWN ON ROUTE 130

0229 PM     TSTM WND DMG     2 WSW EXPORT            40.41N  79.66W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREES DOWN

0229 PM     TSTM WND DMG     MURRYSVILLE             40.44N  79.66W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREES DOWN ON SCHOOL ROAD

0230 PM     TSTM WND DMG     2 SSE MURRYSVILLE       40.41N  79.64W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            MULTPLE TREES AND WIRES DOWN ON HAYMAKER FARM ROAD

0233 PM     HAIL             3 SE MURRYSVILLE        40.41N  79.61W
08/22/2017  E1.00 INCH       WESTMORELAND       PA   PUBLIC

0238 PM     TSTM WND DMG     DELMONT                 40.41N  79.57W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREES DOWN ON TREES MILLS ROAD

0238 PM     TSTM WND DMG     5 ESE MURRYSVILLE       40.41N  79.56W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREE DOWN ON EAST PITTSBURGH STREET

0238 PM     TSTM WND DMG     5 ESE MURRYSVILLE       40.41N  79.57W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREE DOWN ON ROUTE 66

&&

EVENT NUMBER PBZ1702048 PBZ1702049 PBZ1702057 PBZ1702050 PBZ1702058
PBZ1702051 PBZ1702067 PBZ1702052 PBZ1702053 PBZ1702054 PBZ1702064
PBZ1702065 PBZ1702068 PBZ1702060 PBZ1702063 PBZ1702056 PBZ1702055
PBZ1702062 PBZ1702076 PBZ1702061 PBZ1702059 PBZ1702069 PBZ1702070
PBZ1702074 PBZ1702066 PBZ1702071 PBZ1702079 PBZ1702080 PBZ1702072
PBZ1702073 PBZ1702075 PBZ1702077 PBZ1702078
Special weather statement, Aug 22, 4:03 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
403 PM EDT TUE AUG 22 2017

PAZ007>009-013>015-022-222030-
Armstrong-Forest-Butler-Clarion-Venango-Lawrence-Mercer-
403 PM EDT TUE AUG 22 2017

...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
WILL AFFECT SOUTHEASTERN MERCER...VENANGO...NORTHEASTERN LAWRENCE...
NORTHERN BUTLER...NORTHWESTERN ARMSTRONG...CENTRAL CLARION AND FOREST
COUNTIES...

At 403 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles northeast of Oil City to 9 miles
southwest of Sugarcreek to near Grove City. Movement was east at 35
mph.

Wind gusts up to 45 mph are possible with these storms.

Locations impacted include...
Oil City...                       Grove City...
Franklin...                       Marienville...
Knox...                           Sugarcreek...
Slippery Rock...                  Tionesta...
Hasson Heights...                 Seneca...
Harrisville...                    Parker...

This includes the following highways...
  Interstate 79 in Pennsylvania between mile markers 80 and 85.

  Interstate 80 in Pennsylvania between mile markers 21 and 57.

LAT...LON 4108 7961 4108 8024 4131 8002 4162 7951
      4162 7896
TIME...MOT...LOC 2003Z 285DEG 32KT 4149 7961 4130 7997 4113 8013

Bookbinder
Local storm report, Aug 22, 4:09 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
409 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     TSTM WND DMG     1 WSW AVELLA            40.27N  80.49W
08/22/2017                   WASHINGTON         PA   911 CALL CENTER

            VAN ON ITS SIDE WITH A TREE ON TOP OF IT ON FALLEN
            TIMBER ROAD IN INDEPENDENCE TOWNSHIP

&&

EVENT NUMBER PBZ1702081
Local storm report, Aug 22, 4:14 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
414 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND DMG     4 SSE WEST MIDDLESEX    41.12N  80.43W
08/22/2017                   LAWRENCE           PA   911 CALL CENTER

            A TREE DOWN ON 8281 MERCER STREET

&&

EVENT NUMBER PBZ1702082

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 1:02 PM EDTSevere Thunderstorm WarningPBZBeaver, Lawrence43 min
Aug 22, 1:10 PM EDTSpecial Weather StatementPBZVenango35 min
Aug 22, 1:20 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington40 min
Aug 22, 1:23 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Forest, Mercer, Venango52 min
Aug 22, 1:33 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion42 min
Aug 22, 1:38 PM EDTSevere Thunderstorm WarningPBZBeaver, Lawrence37 min
Aug 22, 1:41 PM EDTSevere Thunderstorm WarningPBZButler34 min
Aug 22, 1:52 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Jefferson40 min
Aug 22, 1:55 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Jefferson50 min
Aug 22, 1:57 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington, Westmoreland48 min
Aug 22, 2:02 PM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Indiana, Jefferson43 min
Aug 22, 2:36 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland39 min
Aug 22, 2:37 PM EDTSevere Thunderstorm WarningPBZIndiana, Jefferson38 min
Aug 22, 2:51 PM EDTSevere Thunderstorm WarningPBZJefferson24 min
Aug 22, 2:54 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington, Westmoreland36 min
Aug 22, 3:24 PM EDTSevere Thunderstorm WarningPBZWestmoreland36 min
Aug 22, 3:40 PM EDTAreal Flood AdvisoryPBZAllegheny, Washington, Westmoreland3 hr
Aug 22, 3:54 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland36 min
Aug 22, 3:55 PM EDTSevere Thunderstorm WarningPBZGreene, Washington35 min
Aug 22, 4:03 PM EDTSpecial Weather StatementPBZForest, Venango27 min
Aug 22, 4:26 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Washington, Westmoreland49 min
Aug 22, 4:29 PM EDTAreal Flood AdvisoryPBZAllegheny3 hr
Aug 22, 4:34 PM EDTSpecial Weather StatementPBZClarion41 min
Aug 22, 4:43 PM EDTTornado WarningPBZFayette, Greene32 min
Aug 22, 5:05 PM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland25 min
Aug 22, 5:08 PM EDTSevere Thunderstorm WarningPBZClarion, Jefferson52 min
Aug 22, 3:44 PM EDTSevere Thunderstorm WarningPBZOhio16 min

Nearby

Tornado Warnings in Pennsylvania, 2017Tornado Warnings in West Virginia, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.